# SDR 97ZZZX3162

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213CH
- Make and model: Beech 95-B55
- Aircraft serial: TC2298
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 0025240206
- Condition: Worn
- Location: Pilot Right
- Part time: 4,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE PILOT'S RUDDER PEDALS AT THE ANNUAL INSPECTION, THE PILOT'S PEDAL ARMS WERE FOUND WORN AT THE PEDAL TO ARM ATTACH PIVOT HOLES; .0625 INCH OF ARM WAS LEFT IN THE AREA AROUND THE BUSHING AT THE PIVOT POINT.  SUBMITTER STATED TIME ON AIRCRAFT, AND BOLTS NOT TIGHT ENOUGH CONTRIBUTED TO THIS PROBLEM.  CHECK FOR PLAY AT INSPECTIONS.
